# SDR JGVR20210212002

- Difficulty date: February 12, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N372QS
- Make and model: Cessna 680A
- Aircraft serial: 6800201
- Aircraft time: 11,810 hours, 7,721 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 AREAS OF VERIFIED CORROSION ON LH AFT SPAR IN MLG WELL. BLENDED 4 AREA OF CORROSION IN LH GEAR WELL, AFT LOWER SPAR. NDT VERIFIED CORROSION REMOVAL AND REMAINING THICKNESS. EVALUATED FINDINGS AND FOUND AREA TO BE BEYOND LIMITS. REPAIRED AREA OF LEVEL 2 CORROSION PER AQRD ERO-104549 REV. IR, TITLE N372QS N372QS AFT WING SPAR REPAIR DATED: FEB 12 2021 .
